Alert archive / Wyoming / Flash Flood Warnings in 2015
Flash Flood Warning 24, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 7, 2015, 5:56 PM MDT for Sweetwater County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 5:56 PM MDT (23:56 UTC)
- Expired
- Jul 7, 2015, 9:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 172 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305
WGUS55 KRIW 072356
FFWRIW
WYC037-080300-
/O.NEW.KRIW.FF.W.0024.150707T2356Z-150708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
556 PM MDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SWEETWATER COUNTY IN SOUTH CENTRAL WYOMING...
* UNTIL 900 PM MDT
* AT 552 PM MDT...LOCAL LAW ENFORCEMENT CONTINUED TO REPORT FLASH
FLOODING ACROSS THE ROCK SPRINGS AREA...AND ADDITIONAL FLOODING
COULD BE OCCURRING OVER OTHER AREAS OF CENTRAL SWEETWATER COUNTY.
* THIS FLASH FLOOD WARNING EXTENDS THE PREVIOUS FLASH FLOOD WARNINGS
THAT WERE IN EFFECT FOR ROCK SPRINGS AND THE POINT OF ROCKS AREAS.
* THE ROCK SPRINGS POLICE ARE URGING PEOPLE TO STAY OFF THE ROADS
UNTIL THE WATER RECEDES.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 94 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4184 10867 4138 10862 4117 10884 4140 10935
4153 10940 4164 10953 4182 10935
$$
211 follow-up statement
991
WGUS75 KRIW 080233
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
833 PM MDT TUE JUL 7 2015
WYC037-080243-
/O.CAN.KRIW.FF.W.0024.000000T0000Z-150708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SWEETWATER-
833 PM MDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING FOR CENTRAL SWEETWATER COUNTY IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4184 10867 4138 10862 4117 10884 4140 10935
4153 10940 4164 10953 4182 10935
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:15 PM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 7, 2:15 PM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MDT TUE JUL 7 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY MOIST AIRMASS REMAINS ACROSS THE AREA ALONG WITH WEAK BUT MOIST ELY FLOW PRODUCING 50+ DEW POINTS ACROSS THE LOWER ELEVATIONS AND EVEN UP NEAR OR ABOVE 50 IN THE FOOTHILLS. WEAK UPPER CIRCULATION OVER CENTRAL FREMONT COUNTY LATE THIS MORNING HELPED TO GET THE CONVECTION FIRING THERE WITH OTHER STORMS ALREADY FORMING IN AND JUST DOWNWIND OF SOME OF THE MOUNTAIN RANGES. HAVE EXPANDED THE FLASH FLOOD WATCH NWD TO INCLUDE MOST OF FREMONT AND NATRONA COUNTIES DUE TO HIGH PW'S...SLOW MOVEMENT AND/OR TRAINING OF CELLS AND THE ABOVE MENTIONED CIRCULATION. CAPE IS BUILDING IN ALL AREAS...ESPECIALLY CENTRAL AND SW. TIME TO GET ON THE RADAR SO WILL KEEP THIS SHORT. WITH PW'S REMAINING AS HIGH AS AN INCH INTO WED...THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH WEDNESDAY SO IDEA OF HEAVY RAIN WORDING LOOKS GOOD. NEXT DISTURBANCE MOVES DOWN FROM THE NORTH TONIGHT WITH A REINFORCING SHOT OF N-NE SURFACE WINDS WITH ANOTHER COOL FRONT. MORE MOIST...E-NE UPSLOPE FLOW WED ALONG AND EAST OF THE DIVIDE AND CONTINUED MOIST AIRMASS WEST. BOTTOM LINE...A GOOD CHANCE OF MODERATE TO SIGNIFICANT RAIN IN THE CENTRAL AND WRN MOUNTAINS THROUGH WEDNESDAY WITH POTENTIAL FOR SOME HEAVY TSTMS CAUSING CONCERN JUST ABOUT ANYWHERE BUT ESPECIALLY CENTRAL AND WEST. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY CONSISTENT MOISTURE CONTINUES TO STREAM INTO WESTERN AND CENTRAL WYOMING WEDNESDAY EVENING...HELPING TO KEEP SHOWERS AND THUNDERSTORMS ACROSS THE AREA. PWATS ACROSS THE AREA REMAIN ELEVATED...WITH THE POTENTIAL FOR HEAVY RAIN WITH MOST SHOWER AND THUNDERSTORM ACTIVITY. THE AREA OF LOW PRESSURE OFF THE PACIFIC COAST HELPING TO BRING MOISTURE ACROSS THE AREA WILL MOVE INLAND OVER NORTHERN CALIFORNIA THURSDAY MORNING AND AFTERNOON. AS IT CONTINUES TO MOVE EASTWARD IT IS ANTICIPATED TO TRANSFORM INTO AN OPEN WAVE...THOUGH WILL STILL CONTINUE TO SEND AREAS OF MOISTURE ACROSS THE FORECAST AREA THROUGH FRIDAY. THE WAVE WILL THEN IMPACT THE AREA SATURDAY...WITH SOMEWHAT LIMITED SHOWER ACTIVITY MAINLY CONFINED TO THE NORTHERN THIRD OF THE STATE. BUILDING HIGH PRESSURE WILL BE FOUND SUNDAY...WITH A FEW SHOWERS AND THUNDERSTORMS STILL POSSIBLE WITH VERY LIMITED COVERAGE. THIS PERIOD OF MOSTLY DRY CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK DEPENDING ON WHICH MODEL SOLUTION IS MOST ACCURATE. THE GFS DEMONSTRATES THE INITIATION OF SHOWER ACTIVITY AS EARLY AS MONDAY AFTERNOON...WITH THE ECMWF MAINTAINING ITS BASICALLY DRY SOLUTION THROUGH TUESDAY. FORECAST LEAVES THE POTENTIAL FOR SOME LIMITED SHOWER AND THUNDERSTORM COVERAGE...WITH A FAVORING TOWARD THE DRIER SOLUTION. && .AVIATION.../00Z ISSUANCE/ ACTIVE SHOWER AND THUNDERSTORM PERIOD THROUGH WEDNESDAY. MOST TAF SITES FROM KJAC TO KCPR WILL BE AT RISK OF THUNDERSTORMS IN THE VICINITY DURING THE AFTERNOON AND EVENING HOURS ALONG WITH MOUNTAIN OBSCURATION AT TIMES. MORE ISOLATED COVERAGE ACROSS THE FAR NORTH TODAY BUT STILL A FEW AROUND...ESPECIALLY IN AND NEAR THE MOUNTAINS. && .FIRE WEATHER... MOIST AIRMASS WITH WIDELY SCATTERED TO SCATTERED THUNDERSTORMS AND SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE THROUGH WEDNESDAY. SOME STORMS WILL BE QUITE STRONG AND PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WIND. NO SIGNIFICANT WINDS OUTSIDE OF THUNDERSTORMS ARE EXPECTED. && .RIW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR WYZ014-015- 017>020-022>024-026>030. && SHORT TERM...PS LONG TERM...BRANHAM AVIATION...PS FIRE WEATHER...PS
Hazardous weather outlook, Jul 7, 5:56 AM MDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 556 AM MDT TUE JUL 7 2015 WYZ001>020-022>030-081200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 556 AM MDT TUE JUL 7 2015 ...FLASH FLOOD WATCH FOR SOUTHWESTERN AND SOUTHERN WYOMING FROM NOON THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS SOUTHWEST AND SOUTHERN WYOMING WITH VERY HEAVY RAINFALL AND FLASH FLOODING POSSIBLE. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND NORTHERN WYOMING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAIN POTENTIAL ONCE AGAIN. THURSDAY...SCATTERED THUNDERSTORMS. FRIDAY...SCATTERED THUNDERSTORMS IN THE WEST...ISOLATED THUNDERSTORMS EAST OF THE DIVIDE. SATURDAY...ISOLATED THUNDERSTORMS OVER THE WEST AND FAR NORTH. SUNDAY...ISOLATED THUNDERSTORMS WESTERN MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL...STRONG WINDS GUSTS AND ANY FLOODING. THANK YOU.
In the hours before
Special weather statement, Jul 7, 4:48 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
448 PM MDT TUE JUL 7 2015
WYZ028-030-072330-
ROCK SPRINGS AND GREEN RIVER-EAST SWEETWATER COUNTY-
448 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL
530 PM MDT...
AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PILOT BUTTE...WHICH IS JUST NORTHWEST OF ROCK SPRINGS...MOVING
EAST AT 25 MPH.
TORRENTIAL RAINFALL...DIME SIZE HAIL AND CONTINUOUS LIGHTNING WILL
BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...ROCK SPRINGS AROUND 500 PM
MDT...ALTHOUGH OTHER STORMS ARE IMPACTING ROCK SPRINGS.
A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR THE SAME AREA DUE TO
CONTINUED HEAVY RAINFALL IN THE SAME LOCATIONS.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 97 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4168 10945 4192 10894 4195 10881 4199 10875
4199 10872 4200 10870 4202 10864 4203 10863
4204 10865 4207 10864 4208 10859 4210 10857
4187 10839 4152 10933
TIME...MOT...LOC 2246Z 261DEG 20KT 4162 10934
21Special weather statement, Jul 7, 5:01 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 501 PM MDT TUE JUL 7 2015 WYZ025-026-072345- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER GREEN RIVER BASIN- 501 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 500 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DANIEL...WHICH IS 10 MILES WEST OF PINEDALE...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. TORRENTIAL RAIN WILL ALSO BE POSSIBLE...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THIS STRONG THUNDERSTORM WILL BE NEAR... MESA GAS FIELD AROUND 545 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SUBLETTE COUNTY FAIRGROUNDS. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4285 11023 4295 11003 4274 10976 4256 11009 TIME...MOT...LOC 2300Z 325DEG 9KT 4284 11008 BRANHAM
Special weather statement, Jul 7, 5:10 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
510 PM MDT TUE JUL 7 2015
WYZ003>009-080000-
CODY FOOTHILLS-NORTH BIG HORN BASIN-OWL CREEK AND BRIDGER
MOUNTAINS-SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-BIGHORN
MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-
510 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HOT SPRINGS...
WASHAKIE...SOUTHEASTERN BIG HORN AND NORTHWESTERN JOHNSON COUNTIES
UNTIL 600 PM MDT...
AT 505 PM MDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF
THUNDERSTORMS ALONG A LINE EXTENDING FROM MEADOWLARK LAKE TO 10
MILES NORTH OF WORLAND TO ABOUT 15 MILES SOUTHEAST OF MEETEETSE.
THIS BROKEN LINE OF THUNDERSTORMS WERE MOVING SOUTHEAST AT AROUND 15
MPH.
THE MAIN HAZARD WILL BE TORRENTIAL RAINFALL WITH THESE
STORMS...AND MAY LEAD TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
STRONG THUNDERSTORMS WILL BE NEAR...
MEADOWLARK LAKE AROUND 510 PM MDT.
WORLAND AND TENSLEEP CANYON AROUND 525 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4397 10694 4387 10774 4371 10864 4411 10875
4425 10798 4438 10708
TIME...MOT...LOC 2305Z 336DEG 11KT 4417 10725 4410 10791 4399 10860
21Special weather statement, Jul 7, 5:24 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 524 PM MDT TUE JUL 7 2015 WYZ014-025-080015- UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER MOUNTAINS WEST- 524 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 615 PM MDT... AT 524 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW FORK LAKE...WHICH IS 12 MILES NORTH OF PINEDALE...MOVING SOUTHEAST AT 15 MPH. HALF INCH SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... CORA AROUND 535 PM MDT. WILLOW LAKE AROUND 540 PM MDT. FREMONT LAKE AND WHITE PINE SKI AREA AROUND 600 PM MDT. PINEDALE AROUND 605 PM MDT. HALF MOON LAKE...BOULDER LAKE AND WENZ FIELD AROUND 615 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4307 11015 4318 10994 4294 10954 4275 10979 TIME...MOT...LOC 2324Z 313DEG 14KT 4303 10994 21
Special weather statement, Jul 7, 5:45 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
545 PM MDT TUE JUL 7 2015
WYZ017-018-080030-
WIND RIVER BASIN-LANDER FOOTHILLS-
545 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 630
PM MDT...
AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF RIVERTON...MOVING SOUTHWEST AT 10 MPH.
THE MAIN HAZARD WILL BE TORRENTIAL RAINFALL WITH THESE
STORMS...WHICH MAY LEAD TO LOCALIZED FLASH FLOODING...ESPECIALLY IN
NORMALLY DRY WASHES. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL FREMONT
COUNTY...IMPACTING AREAS ALONG HIGHWAY 135 FROM ABOUT 10 MILES
SOUTHEAST OF RIVERTON TO SAND DRAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4304 10830 4292 10811 4272 10830 4284 10852
4288 10851 4299 10834
TIME...MOT...LOC 2342Z 039DEG 8KT 4293 10828
21Special weather statement, Jul 7, 5:47 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 547 PM MDT TUE JUL 7 2015 WYZ017-080030- WIND RIVER BASIN- 547 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF OCEAN LAKE...WHICH IS 10 MILES EAST OF PAVILLION...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. THIS STRONG THUNDERSTORM WILL BE NEAR... OCEAN LAKE AROUND 630 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MIDVALE...PAVILLION NATURAL GAS PROCESSING PLANT AND OWL CREEK KAMPGROUNDS. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4336 10859 4334 10834 4308 10833 4315 10883 TIME...MOT...LOC 2346Z 007DEG 7KT 4328 10848 BRANHAM
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:34 PM MDT | Special Weather Statement | RIW | Sweetwater | 41 min |
| Jul 6, 6:41 PM MDT | Areal Flood Advisory | RIW | Sweetwater | 2 hr |
| Jul 6, 7:11 PM MDT | Special Weather Statement | RIW | Sweetwater | 49 min |
| Jul 6, 7:42 PM MDT | Special Weather Statement | RIW | Teton | 48 min |
| Jul 6, 8:01 PM MDT | Special Weather Statement | RIW | 59 min | |
| Jul 6, 8:44 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 6, 9:23 PM MDT | Special Weather Statement | RIW | 52 min | |
| Jul 7, 1:49 AM MDT | Flash Flood Watch | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 20 hr |
| Jul 7, 12:15 PM MDT | Special Weather Statement | RIW | Johnson | 45 min |
| Jul 7, 1:02 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jul 7, 2:22 PM MDT | Special Weather Statement | RIW | 38 min | |
| Jul 7, 2:43 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jul 7, 3:00 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:31 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:40 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 3:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 7, 4:06 PM MDT | Special Weather Statement | RIW | 39 min | |
| Jul 7, 4:28 PM MDT | Special Weather Statement | RIW | Natrona | 62 min |
| Jul 7, 4:32 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jul 7, 4:44 PM MDT | Flash Flood Warning | RIW | Sweetwater | 3 hr |
| Jul 7, 4:48 PM MDT | Special Weather Statement | RIW | Sweetwater | 42 min |
| Jul 7, 5:01 PM MDT | Special Weather Statement | RIW | Sublette | 44 min |
| Jul 7, 5:10 PM MDT | Special Weather Statement | RIW | Washakie | 50 min |
| Jul 7, 5:24 PM MDT | Special Weather Statement | RIW | Sublette | 51 min |
| Jul 7, 5:32 PM MDT | Areal Flood Advisory | RIW | Sublette | 3 hr |
| Jul 7, 5:45 PM MDT | Special Weather Statement | RIW | Fremont | 45 min |
| Jul 7, 5:47 PM MDT | Special Weather Statement | RIW | Fremont | 43 min |
Nearby
Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.